# SDR 2006UALA01765

- Difficulty date: September 13, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 64,470 hours, 7,292 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1J AFT EMERGENCY LIGHT IS INOP.  SEAT 1J AFT EMERGENCY LIGHT IS INOP.
